# SDR AALA202502212466

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,257 hours, 5,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 2LH AFT EMERGENCY FLASHLIGHT BATTERY INOP. DOOR 2LH AFT EMERGENCY FLASHLIGHT BATTERY R/R IAW AMM 25-64-01,OK FOR SERVICE.
